# SDR TWAA0104705

- Difficulty date: March 9, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINTENANCE CHECK FOUND FLOOR SUPPORT AT STA 200, RBL 20 IN TO 43 IN, WAS CORRODED.  FABRICATED NEW FLOOR SUPPORT,  TREATED,  PAINTED AND  INSTALLED FASTENERS.
